Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Shreveport, LA

January 3, 20158 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jan 3, 2015, 3:19 AM CST for 8 parishes in Louisiana. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 3, 2015, 3:19 AM CST (09:19 UTC)
Expired
Jan 3, 2015, 4:00 AM CST
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 56 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 3, 3:20 AM CSTTSTM WND DMGBossier City, LANUMEROUS TREES DOWN IN THE SAVANNAH PLACE SUBDIVISION. STOP SIGNS COMPLETELY BENT OVER. A TRAIN CROSSING ARMS WERE BENT OVER AND LEANING ON A POWER LINE ALONG BARKSDALE BLVD. A PRIVACY FENCE WAS BLOWN OVER ON ROSSIE LEE STREET.
Jan 3, 3:25 AM CSTTSTM WND DMGBossier City, LASHERIFF OFFICE REPORTS NUMEROUS TREES DOWN ACROSS BOSSIER CITY AND SOUTTHERN BOSSIER PARISH.
Jan 3, 3:40 AM CSTTSTM WND DMGMinden, LASHERIFF OFFICE REPORTS NUMEROUS TREES AND POWER LINES DOWN ACROSS THE CITY OF MINDEN AND ACROSS THE SOUTHERN HALF OF THE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 9.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
374 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WUUS54 KSHV 030919
SVRSHV
LAC013-015-017-027-031-069-081-119-031000-
/O.NEW.KSHV.SV.W.0002.150103T0919Z-150103T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 AM CST SAT JAN 3 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  EASTERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF BOSSIER CITY...
  SOUTHEASTERN CADDO PARISH IN NORTHWEST LOUISIANA...
  WESTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF HOMER...
  EASTERN DE SOTO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MANSFIELD...
  NORTH CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  RED RIVER PARISH IN NORTHWEST LOUISIANA...
  WEBSTER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MINDEN...

* UNTIL 400 AM CST

* AT 316 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF BOSSIER CITY...
  AND MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAUGHTON...RINGGOLD...DOYLINE...HEFLIN...SIBLEY...DIXIE INN...
  DUBBERLY...COTTON VALLEY...SAREPTA AND GIBSLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3298 9297 3213 9298 3187 9371 3285 9368
TIME...MOT...LOC 0920Z 228DEG 50KT 3247 9358

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 11:51 PM CST, 3 hours 28 minutes earlier.

Area forecast discussion, Jan 2, 11:51 PM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CST FRI JAN 2 2015

.AVIATION...
WIDESPREAD SHWRS AND TSTMS WILL CONTINUE DURING THE OVERNIGHT
HOURS AND INTO SATURDAY...AS A STRONG UPPER LEVEL LOW PRESSURE
SYSTEM AND ASSOCIATED COLD FRONT APPROACH. EXPECT CONTINUED LOW
CIGS/VSBYS THROUGH MUCH OF THE 06Z TAF PD...ALTHOUGH CONVECTION
WILL COME TO AN END FROM W TO E AFTER 18Z. GRADUAL IMPROVEMENT IN
FLIGHT CONDITIONS SHOULD OCCUR FROM W TO E BEGINNING LATE SATURDAY
AFTERNOON. WINDS WILL VEER AROUND FROM NE TO SE DURING THE
OVERNIGHT HOURS...AS A WARM FRONT LIFTS NWD. THEN WINDS WILL VEER
AROUND TO THE SW AND W AND PICK UP AS THE COLD FRONT APPROACHES
DURING THE DAY SATURDAY. /12/

&&

.PREV DISCUSSION... /ISSUED 857 PM CST FRI JAN 2 2015/

DISCUSSION...
DEEP CLOSED LOW ACROSS SOUTHERN NEW MEXICO/NORTHERN MEXICO IS
BEGINNING TO OPEN UP PER LATEST WATER VAPOR IMAGERY AND SHOULD BE
IN THE VICINITY OF THE TX HILL COUNTRY BY 12Z IN THE MORNING.
STRONG UPPER LEVEL JET MAX IS CURRENTLY ROUNDING THE BASE OF THIS
TROUGH ACROSS OLD MEXICO AND WILL BEGIN MOVING OUT OF SOUTHERN TX
OVERNIGHT AND INTO EASTERN TEXAS BY 12Z SAT PUTTING MUCH OF OUR
REGION IN THE LEFT EXIT REGION OF THIS 110KT UPPER JET. DIFFLUENT
FLOW WILL CONTINUE TO EXPAND ACROSS OUR REGION OVERNIGHT AS DEEP
UPPER FORCING INCREASES DOWNSTREAM OF THE EASTWARD MOVING UPPER
LEVEL LOW.

AT THE SFC...CYCLOGENESIS IS BEGINNING TO TAKE PLACE JUST OFFSHORE
THE SE TX COAST THIS EVENING AND THIS FEATURE SHOULD MOVE RAPIDLY
NNE INTO SOUTHEAST/EAST CENTRAL TX BY 09Z SAT AND IN THE VICINITY
OF NW LA BY 12Z. LOW LEVEL WARM AIR ADVECTION HAS ALREADY BEGUN
ACROSS THE EASTERN HALF OF OUR REGION THIS EVENING WITH TEMPS
HAVING RISEN A DEGREE OR TWO SINCE 4 PM THIS AFTN. THIS TREND IS
EXPECTED TO CONTINUE OVERNIGHT AS THE SFC LOW MOVES INLAND FROM
THE SE TX COAST. WARM AIR ADVECTION FOG HAS DEVELOPED ACROSS MUCH
OF THIS SAME REGION WITH VISIBILITIES NEAR 1/4 MILE ACROSS MUCH OF
NORTHERN LA INTO EAST CENTRAL TX. HAVE ADDED PATCHY DENSE FOG
THROUGH THE REMAINDER OF THE NIGHT STOPPING JUST SHORT OF A DENSE
FOG ADVISORY GIVEN THE FACT THAT WE CURRENTLY HAVE A FLASH FLOOD
WATCH ACROSS THIS SAME GENERAL AREA.

REGIONAL RADAR MOSAICS SHOWING THE HEAVIEST RAINFALL THUS FAR HAS
FALLEN JUST WEST OF OUR FLASH FLOOD WATCH AREA AND THAT WAS TO BE
EXPECTED AS AREAS WEST OF THE WATCH HAVE MISSED MUCH OF THE
HEAVIER RAINFALL OBSERVED OVER THE LAST 48 HOURS. CONVECTION
CURRENTLY DEVELOPING ACROSS SE TX ATTM SHOULD BEGIN TO MOVE NNE
INTO THE WATCH AREA LATER TONIGHT THUS INCREASING THE FLOODING
THREAT ACROSS AREAS THAT HAVE SEEN TWO TO THREE INCHES OF RAINFALL
SINCE WEDNESDAY NIGHT. IN ADDITION TO THE HEAVY RAINFALL THREAT
OVERNIGHT...WILL NEED TO WATCH FOR A FEW STRONG STORMS ACROSS OUR
SOUTHERN HALF AS THE SFC LOW AND WARM FRONT MOVES CLOSER TO OUR
SOUTHERN ZONES. 00Z KSHV SOUNDING TONIGHT SHOWS AN UNUSUAL HIGH
WET-BULB ZERO HEIGHT OF NEARLY 12KFT SO LARGE HAIL SHOULD NOT BE A
THREAT WITH ANY STRONG STORMS OVERNIGHT. WHILE THE STORMS SHOULD
BE SLIGHTLY ELEVATED...WILL NEED TO MONITOR THEM FOR A LOCALIZED
WIND THREAT. PWATS WILL BE NEAR 1.5 INCHES WHICH IS NEARLY TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF THE YEAR SO
FLASH FLOODING WILL DEFINITELY BE THE MAIN THREAT LATE TONIGHT
INTO THE FIRST HALF OF SATURDAY.

OVERALL THE FCST IS IN GOOD SHAPE THROUGH THE REMAINDER OF THE
NIGHT. OTHER THAN THE ADDITION OF FOG AND SOME MINOR TEMPERATURE
CHANGES...NO MAJOR CHANGES TO THE FORECAST IS NECESSARY OVERNIGHT.

PRELIMS TO FOLLOW...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  47  56  38  48  27 / 100 100  10  10   0
MLU  50  67  42  50  29 / 100 100  20  10   0
DEQ  42  52  33  41  21 / 100  50  10  10   0
TXK  42  52  35  43  24 / 100  80  10  10   0
ELD  45  58  37  45  24 / 100 100  10  10   0
TYR  41  52  35  44  25 / 100  70  10  10   0
GGG  44  54  37  46  26 / 100  90  10  10   0
LFK  52  57  40  50  29 / 100 100  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
     ZONES: ARZ072-073.

LA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
     ZONES: TXZ151>153-165>167.

&&

12
Hazardous weather outlook, Jan 2, 1:07 PM CST, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 PM CST FRI JAN 2 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-031200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
107 PM CST FRI JAN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PERIODS OF RAIN OR RIZZLE WILL CONTINUE OVER MUCH OF THE FOUR
STATE REGION ALONG WITH PATCHY FOG...WITH SHOWERS AND
ISOLATED THUNDERSTORMS EXPECTED TO EXPAND IN COVERAGE THIS EVENING
OVER EAST TEXAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA...AND
SPREAD EAST ACROSS NORTH LOUISIANA LATE. THE RAINFALL MAY BE HEAVY AT
TIMES...FALLING OVER ALREADY SATURATED GROUNDS. THUS...LOCALIZED
FLOODING OF STREETS...LOW LYING...AND POOR DRAINAGE AREAS WILL BE
POSSIBLE OVERNIGHT. THERE WILL BE A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS LATE WITH WARMING TEMPERATURES AND APPROACH OF
WARM FRONT NORTH AND SURFACE LOW INTO THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF
THE REGION SATURDAY MORNING...WITH LOCALLY HEAVY RAINFALL
POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH
ISOLATED HIGHER AMOUNTS...ARE EXPECTED THROUGH SATURDAY
AFTERNOON...WHICH WILL RESULT IN THE CONTINUED THREAT FOR
POSSIBLE FLASH FLOODING AND FLOODING OF STREETS...LOW LYING...
AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED LATE TONIGHT OVER EAST
TEXAS...SOUTHWEST ARKANSAS...AND WESTERN LOUISIANA...FOR RELAY OF
ANY RAINFALL AND FLOOD REPORTS AND FOR LATE TONIGHT INTO SATURDAY
FOR PARTS OF DEEP EAST TEXAS INTO NORTH LOUISIANA AND A SMALL PART
OF SOUTH CENTRAL ARKANSAS.

06

In the hours before

Local storm report, Jan 2, 11:34 PM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CST FRI JAN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     FLASH FLOOD      E CLARKSVILLE           33.61N  95.06W
01/02/2015                   RED RIVER          TX   LAW ENFORCEMENT

            3 FLOODED BRIDGES REPORTED EAST OF CLARKSVILLE
            INCLUDING 114 NEAR ENGLISH AND 1158 NEAR WHITEROCK.

&&

EVENT NUMBER SHV1500001

13
Special weather statement, Jan 2, 11:46 PM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CST FRI JAN 2 2015

LAZ010-017-018-TXZ167-030630-
DE SOTO-NATCHITOCHES-SABINE-
1146 PM CST FRI JAN 2 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1230 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     SABINE...NATCHITOCHES AND DE SOTO...
IN EASTERN TEXAS...
     SABINE...

INCLUDING THE FOLLOWING LOCATIONS...
     CAMPTI...MANY...NATCHITOCHES...ZWOLLE AND GENEVA...

AT 1146 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
EAST OF GENEVA TO 8 MILES SOUTHEAST OF MANY...OR ALONG A LINE
EXTENDING FROM 26 MILES NORTHWEST OF TOLEDO BEND DAM TO 15 MILES
NORTH OF ANACOCO...MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

13
Local storm report, Jan 3, 12:42 AM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 AM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLASH FLOOD      DE QUEEN                34.04N  94.34W
01/03/2015                   SEVIER             AR   LAW ENFORCEMENT

            HIGH WATER ON MANY STREETS IN DEQUEEN.

&&

EVENT NUMBER SHV1500002

15
Local storm report, Jan 3, 12:46 AM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1246 AM CST SAT JAN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLASH FLOOD      5 W HORATIO             33.94N  94.44W
01/03/2015                   SEVIER             AR   LAW ENFORCEMENT

            HIGH WATER ON HIGHWAY 24 WEST NEAR THE OKLAHOMA STATE
            LINE. HIGH WATER HAS ALSO CLOSED KORNEGAY ROAD NEAR
            HIGHWAY 24 WEST OF HORATIO.

&&

EVENT NUMBER SHV1500003

15
Special weather statement, Jan 3, 3:06 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 AM CST SAT JAN 3 2015

LAZ017-TXZ166-167-030930-
SABINE-SAN AUGUSTINE-
306 AM CST SAT JAN 3 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 330 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     SABINE...
IN EASTERN TEXAS...
     SABINE AND SAN AUGUSTINE...

INCLUDING THE FOLLOWING LOCATIONS...
     ZWOLLE...HEMPHILL AND PINELAND...

AT 306 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF PINELAND...OR
19 MILES NORTHEAST OF ROCKLAND...MOVING NORTHEAST AT 60 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE WEATHER WARNING WILL BE NEEDED.

15
Special weather statement, Jan 3, 3:13 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
313 AM CST SAT JAN 3 2015

LAZ001>004-010>012-018-031000-
BIENVILLE-BOSSIER-CADDO-CLAIBORNE-DE SOTO-NATCHITOCHES-RED
RIVER-WEBSTER-
313 AM CST SAT JAN 3 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     RED RIVER...NATCHITOCHES...DE SOTO...CLAIBORNE...CADDO...
     BOSSIER...BIENVILLE AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     BENTON...BOSSIER CITY...COTTON VALLEY...COUSHATTA...DIXIE INN...
     DOYLINE...DUBBERLY...GIBSLAND...HAUGHTON...HEFLIN...HOMER...
     MANSFIELD...MINDEN...RINGGOLD AND SIBLEY...

AT 311 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTH OF BOSSIER CITY...
MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 1:27 AM CSTAreal Flood AdvisorySHVDe Soto, Natchitoches, Red River, Sabine2 hr
Jan 3, 3:07 AM CSTAreal Flood AdvisorySHVBossier, Caddo113 min
Jan 3, 3:15 AM CSTSevere Thunderstorm WarningSHVSabine45 min
Jan 3, 4:15 AM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn45 min
Jan 3, 4:19 AM CSTTornado WarningSHVNatchitoches26 min
Jan 3, 4:59 AM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Ouachita, Winn46 min
Jan 3, 9:14 AM CSTRiver Flood WarningSHVWebster11 days

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.